Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 66, Number 220

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Extension theorems for plate elements with applications
Jinsheng Gu and Xiancheng Hu.
Math. Comp. 66 (1997), 1375-1388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1434939
Analysis of a cell-vertex finite volume method for convection-diffusion problems
K. W. Morton, Martin Stynes and Endre Süli.
Math. Comp. 66 (1997), 1389-1406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432132
Analysis of a FEM/BEM coupling method for transonic flow computations
H. Berger, G. Warnecke and W. L. Wendland.
Math. Comp. 66 (1997), 1407-1440
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432124
Continuous collocation approximations to solutions of first kind Volterra equations
J.-P. Kauthen and H. Brunner.
Math. Comp. 66 (1997), 1441-1459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1434941
Numerical solution of isospectral flows
Mari Paz Calvo, Arieh Iserles and Antonella Zanna.
Math. Comp. 66 (1997), 1461-1486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1434938
Equivalent formulae for the supremum and stability of weighted pseudoinverses
Musheng Wei.
Math. Comp. 66 (1997), 1487-1508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433270
A subspace limited memory quasi-Newton algorithm for large-scale nonlinear bound constrained optimization
Q. Ni and Y. Yuan.
Math. Comp. 66 (1997), 1509-1520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422793
A unified approach to evaluation algorithms for multivariate polynomials
Suresh K. Lodha and Ron Goldman.
Math. Comp. 66 (1997), 1521-1553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422789
B-splines and optimal stability
J. M. Peña.
Math. Comp. 66 (1997), 1555-1560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433268
A continuity property of multivariate Lagrange interpolation
Thomas Bloom and Jean-Paul Calvi.
Math. Comp. 66 (1997), 1561-1577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422785
Optimal information for approximating periodic analytic functions
K. Yu. Osipenko and K. Wilderotter.
Math. Comp. 66 (1997), 1579-1592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433267
Wavelets based on orthogonal polynomials
Bernd Fischer and Jürgen Prestin.
Math. Comp. 66 (1997), 1593-1618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423073
On the highly accurate summation of certain series occurring in plate contact problems
D. A. MacDonald.
Math. Comp. 66 (1997), 1619-1627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423078
Inversive congruential pseudorandom numbers: distribution of triples
Jürgen Eichenauer-Herrmann and Harald Niederreiter.
Math. Comp. 66 (1997), 1629-1644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423072
On the singular values of Weber modular functions
Noriko Yui and Don Zagier.
Math. Comp. 66 (1997), 1645-1662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415803
On some computational problems in finite abelian groups
Johannes Buchmann, Michael J. Jacobson Jr. and Edlyn Teske.
Math. Comp. 66 (1997), 1663-1687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1432126
Power integral bases in a parametric family of totally real cyclic quintics
István Gaál and Michael Pohst.
Math. Comp. 66 (1997), 1689-1696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423074
On a problem of Byrnes concerning polynomials with restricted coefficients
David W. Boyd.
Math. Comp. 66 (1997), 1697-1703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1433263
Density of Carmichael numbers with three prime factors
R. Balasubramanian and S. V. Nagaraj.
Math. Comp. 66 (1997), 1705-1708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422784
Further tabulation of the Erdös-Selfridge function
Richard F. Lukes, Renate Scheidler and Hugh C. Williams.
Math. Comp. 66 (1997), 1709-1717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1422791
Comments on search procedures for primitive roots
Eric Bach.
Math. Comp. 66 (1997), 1719-1727
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433261
Approximating the number of integers free of large prime factors
Simon Hunter and Jonathan Sorenson.
Math. Comp. 66 (1997), 1729-1741
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423076
Seven consecutive primes in arithmetic progression
Harvey Dubner and Harry Nelson.
Math. Comp. 66 (1997), 1743-1749
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1423071
Corrigendum
Zbigniew Woznicki.
Math. Comp. 66 (1997), 1769-1769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1434948

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures on finite precision computations, by Françoise Chaitin-Chatelin and Valérie Frayssé.
Reviewer: Hans J. Stetter
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Accuracy and stability of numerical algorithms, by Nicholas J. Higham.
Reviewer: Charles Van Loan
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Algorithms for elliptic problems: Efficient sequential and parallel solvers, by Marián Vajtersic.
Reviewer: Michael Holst
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Integral equations: Theory and numerical treatment, by Wolfgang Hackbusch.
Reviewer: Frank Stenger
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
A practical guide to pseudospectral methods, by Bengt Fornberg.
Reviewer: Chi-Wang Shu
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Numerical solution of initial-value problems in differential-algebraic equations, by S. L. Campbell K. E. Brenan and L. R. Petzold.
Reviewer: R. Mattheij
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Linear and nonlinear conjugate gradient-related methods, edited by Loyce Adams and J. L. Nazareth.
Reviewer: Stephen J. Wright
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Numerical methods for least squares problems, by Åke Björck.
Reviewer: Thomas F. Coleman
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access
Number-theoretic function products, by R. G. Buschman.
Reviewer: Lars B. Wahlbin
Math. Comp. 66 (1997), 1751-1763
Review information
Full-text PDF Free Access


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia